Another property of the Sorgenfrey line

David J. Lutzer

Compositio Mathematica (1972)

  • Volume: 24, Issue: 3, page 359-363
  • ISSN: 0010-437X

How to cite

top

Lutzer, David J.. "Another property of the Sorgenfrey line." Compositio Mathematica 24.3 (1972): 359-363. <http://eudml.org/doc/89127>.

@article{Lutzer1972,
author = {Lutzer, David J.},
journal = {Compositio Mathematica},
language = {eng},
number = {3},
pages = {359-363},
publisher = {Wolters-Noordhoff Publishing},
title = {Another property of the Sorgenfrey line},
url = {http://eudml.org/doc/89127},
volume = {24},
year = {1972},
}

TY - JOUR
AU - Lutzer, David J.
TI - Another property of the Sorgenfrey line
JO - Compositio Mathematica
PY - 1972
PB - Wolters-Noordhoff Publishing
VL - 24
IS - 3
SP - 359
EP - 363
LA - eng
UR - http://eudml.org/doc/89127
ER -

References

top
  1. H.R. Bennett AND D.J. Lutzer [1] A note on θ-refinability, to appear in General Topology and its Applications. 
  2. D.K. Burke [2] On subparacompact spaces, Proc. Amer. Math. Soc.23 (1969), 655-663. Zbl0187.19902MR250269
  3. R.W. Heath And E. Michael [3] A property of the Sorgenfrey line, Compositio Math.23 (1971), 185-188. Zbl0219.54033MR287515
  4. K. Morita [4] Paracompactness and product spaces, Fund. Math.50 (1961), 223-236. Zbl0099.17401MR132525
  5. K. Nagami [5] Σ-spaces, Fund. Math.65 (1969), 169-192. Zbl0181.50701
  6. J.M. Worrell And H.H. Wicke [6] Characterizations of developable topological spaces, Canad. J. Math.17 (1965), 820-830. Zbl0132.18401MR182945

NotesEmbed ?

top

You must be logged in to post comments.